# SDR SWAA2022052409708

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 51,234 hours, 33,238 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Warning
- Condition: Failed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE/APU FIRE OVERHEAT DETECTOR FAULT / [01] R&R ENGINE & APU FIRE CONT MODULE PER AMM 26-10-01
